CSN Login
Members Online: 8

You are here

Purple color on feet and toes underneath

boseman84
Posts: 5
Joined: Feb 2013

My husband has Satge IV rectal cancer with mets to the live in 7 spots. Hes 29 yrs old and just finished his 3rd treatment of FOLFIRI on we have one more ot go b4 we do the scans in 3 weeks. But he has some purpleish color on the bottoms of his feet he has no pain what so ever just gets sore from wlaking all the time. Has nayone had these syptoms??

janderson1964
Posts: 2215
Joined: Oct 2011

Check to make sure he doesnt have any swelling in his feet ankles or legs. It could be a DVT (blood clot). I have had 3 while on chemo and went to the ER each time.

joemetz's picture
joemetz
Posts: 493
Joined: Nov 2011

some chemo can cause "hand and foot problem"

 

google it and see what you find.

Usually lotion lotion lotion.

 

but, i agree with check circulation too.

Subscribe to Comments for "Purple color on feet and toes underneath"